| Catalog Number |
U415032RX |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to an angioplasty procedure, the hub on the back of the balloon was allegedly fell off.The procedure was completed using another device.There was no patient contact.
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that prior to an angioplasty procedure, the hub on the back of the pta balloon allegedly fell off.The procedure was completed using another device.There was no patient contact.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one ultraverse rx dilatation catheter in two segments was received for evaluation.During visual evaluation, the hub was noted to be detached from the catheter shaft.Due to the nature of the complaint, no functional testing was performed.Therefore, the investigation is confirmed for the reported detachment as the hub was noted to be detached from the catheter shaft.A definitive root cause for the alleged hub detachment issue could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: b5, g3.H11: h6 (method, result, conclusion).The information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.